MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 20038E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received and patient demographics not received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.(b)(4).
 
Event or Problem Description
It was reported that there was long string like material was pulled through one of the valves.When drawing blood from the device it was noted that a long string like material was pulled through one of the valves.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8873868
Report Number9616066-2019-02166
Device Sequence Number2389977
Product Code FPA
UDI-Device Identifier07613203011976
UDI-Public7613203011976
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20038E
Device Catalogue Number20038E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1